# SDR V0XD201411160231

- Difficulty date: November 16, 2014
- Submitted: November 16, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,336 hours, 20,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 280 LBL 12 TO RBL 12 CORRODED.  R & R WITH NEW FLOOR SUPPORT PN CC670-33292-13 AT FS 280 IAW SRM 51-42-06.  WORK ORDER 80257 WORK CARD 1046.
